Panadol Actifast Soluble Tablets

Soluble

500mg Paracetamol

For speedy pain relief when you need it most, discover Panadol Actifast Soluble, effervescent tablets that are absorbed twice as fast as standard paracetamol tablets. Panadol Actifast starts to relieve pain in just 15 minutes.

Panadol Actifast Soluble tablets break down in contact with water , dissolving into a solution. The active ingredient in Panadol Actifast Soluble is paracetamol (500mg per tablet). Panadol Actifast Soluble reduces fever and mild to moderate pain and relieves:

  • Headache (including migraine)
  • Toothache
  • Pain and fever associated with cold & flu symptoms
  • Sore throat
  • Muscle pain
  • Period pain

Like other Panadol products, Panadol Actifast Soluble is gentle on the stomach.

  • Read more
  • Read less

How to use

Take 1 - 2 tablets dissolved in at least half a tumbler of water every 4 to 6 hours as required.

Please check the table below to ensure you take the appropriate dose of this medicine. Always read and follow all directions on the product label prior to use, and talk to your doctor or pharmacist if you’re not sure whether this medicine is right for you.

  • Read more
  • Read less

Dosage

Age Dosage
10 - 15 Give 1 tablets (dissolved in a glass of room temperature water) every 4-6 hours, as required. Maximum 4 tablets in 24-hours. 
16+ Take 1-2 tablets (dissolved in a glass of room temperature water) every 4-6 hours, as required. Maximum 8 doses in 24 hour period.

Not recommended for children under 10 years.

Usage directions, ingredients and warnings

This section contains an overview of Panadol products and does not include full label information. Always read the product label/leaflet and only use as directed. Contains paracetamol.

Drop the Panadol Actifast Soluble tablets into at least half a glass of room temperature water. Wait until the tablets are fully dissolved and have stopped fizzing, then drink the resulting oral solution administration as 500 mg to 1000 mg paracetamol.

Can I take this medicine on an empty stomach?

Yes, you can take Panadol Actifast Soluble on an empty stomach.

How should I store this medicine?

You should store Panadol Actifast Soluble below 25 degrees Celsius.

Ingredients

The active ingredient in Panadol Actifast Soluble is paracetamol (500mg per tablet). Panadol Actifast Soluble tablets also contain:

  • Sodium content 427 mg per tablet

Warnings and precautions for use

  • Do not exceed stated dose. Contains paracetamol. Do not take with any other paracetamol containing products.
  • Always read and follow all directions on the product label prior to use, and talk to your doctor or pharmacist if you’re not sure whether this medicine is right for you. Use only as directed. Incorrect use could be harmful. For the temporary relief of pain and fever. Consult your healthcare professional if symptoms persist.

Related Articles

Discover more Panadol pain relief products